# SDR HYIA20140523003

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 310
- Aircraft time: 37,267 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: KI204
- Part serial: 6603
- Condition: Separated
- Location: Vor
- Part time: 19,018 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: C

## Discrepancy

ELEVATOR JAMMED ON TAKEOFF, COULD NOT PULL YOKE BACK TO ROTATE.  VOR 2 INDICATOR CASE DROPPED ONTO THE CONTROL YOKE PREVENTING FULL REARWARD TRAVEL.  TAKEOFF WAS ABORTED WITH NO FURTHER INCIDENT.  FOUND VOR INDICATOR BACK CASE SEPARATED FROM FRONT OF INDICATOR, WHICH WAS STILL PROPERLY INSTALLED INTO THE INSTRUMENT PANEL.  REPLACED VOR 2 INDICATOR & INSPECTED ELEVATOR SYS FOR FREEDOM OF MOVEMENT.
